posted Sun, 06/18/2017 - 16:38
2441
Ridiculous sweating post cycle!!
ad
Need input! Not ridicule for my cycle
12 week cycle
1-12 600mg test e
1-12 40mg deca
1-14 aromasin 12.5mg eod
1-12 caber at .25 2xweek bumping up to .5 2xweek
Currently on week 14 about to start my pct of 40/40/20/20 nolva
100/100/50/50 Clomid
At the end of week 13 I started sweating just around the house. Over the last 4 days it's gone from a slight sweat to a sweat I only get at my best workouts. It comes and goes but I always have a layer on me. Then it can go into a full on sweat dripping off my face.
What can I do to help and what can be causing this?
- Bookmark
- 0
- 0
firstly you are not post cycle, you remain on for 5+ weeks after last shot of exog testo
your pct is rubbish for the compounds and esters used
re: water... you probably have a touch of hyperhidrosis but watch out for nausea headaches muscle spasms in which case get to a doctor. Can you remember what it feels like to be thirsty? Cut back on the water and try spending a few days drinking water only when you are thirsty. Salt your foods and get some coconut water each day, particularly pre and post workout in as you are going to also smash your electrolyte levels with the sweating
watch out for stress/anxiety/sleep issues, headaches nausea and more, but likely to be simply drinking WAY too much water
Following conventional wisdom... 2 gallons plus whether you need it or not... its a blast
Mate, why did you say go to and see the doctor if you get nausea headaches muscle spasms? I kind of got them...
Im my 3rd day of PCT yesterday I was getting extreme sweting too, specially my forehead, it was just dripping drop after drop once it starts,
I did get some muscle spams too while working at my job yesterday and very few and ligh headaches but still. Today things were way better comparing to yesterday, if it would be the same I thought I won't survive the 3rd day because I will sweat out everything from my body... Today I got much less sweating, the weather was cooler too but still it was much more controllable but today I got some cold flashes too through my body. Also been feeling down a bit and lost in general don't really wanna do anything. I Started pissing orange on pct even when I don't feel like Imm I lower my water intake , maybe a little bit, still getting about 4 litres. Should I increase it or decrease it? Feeling lost now.. Is just wild hormonal fluctuations or something more sirious? Don't really wanna go to doctor as I really don't want it to be shown on my history and more other reasons.
The thing is my gear is a joke comparing what other taking I been only taking Ostarine and Epistane. Osta for 9 weeks and added Epi for 6 weeks till cycle end.
My PCT:
Nolva 40/40/20/20
Anastrozole 0/1/1/1 (was planned, but started taking it 2day before my cycle ended just in case as started to feel a bit strange in the end)
Dermacrine - was taking whole time once I added Epistate, still take it but I think it finishes today will add DAA then.
After 2 weeks PCT, planning to add Post Cycle 3X by Vital Labs, exchange it with DAA
Also I got some Blockade (On Cycle Defence by Assault Labs) left, could last about a week, would it help me if I continue to take it??
I would get to the doc like right NOW. Could very well be rhabdo. Don't take chances with your kidneys. Dialysis for the rest of your life would really suck.
What about my PCT? Does it look good? Not sure if I need to take AI at the moment with my Nolva, or leave it for second or even third week
I will answer that if you go to the doctor, today
Why? PCT is extremely important part, you shouldn't hide any information about it any circumstances because situation can get even worse than, if pct part will go bad too..
Everything feels fine now, the only thing I still got is sweting.. Not as bad as it was on that day I wrote but still too high, but as its already been discussed its normal in pct, my pee was only very dark first day or two, but my water intake was not high enough as I think now and the weather in here was hottest in 40 years, I was sweting like crazy on top of that, so thats very logical that my body needed much more fluids, I increased my water intake a bit and it got lighter straight away, now its slightly yellow but I still my water intake is too low for such a weather, just got about 4 litres per day in these few days. The rest is gone, I don't even feel like having lathery any more. Honestly feeling way better than on the day I wrote, If I would had more days like that, I will definitely go to see doctor my self, cuz definitely things didint felt normal, but I could be just how my body redacted to all that shit I took...
feels fine
Cmon man, you are experiencing some pretty weird problems there. you've been advised to go to the doc a couple of times now. Why not just go get a checkup, bloods and piss analysis. Whats the hard? Its only a couple of quid for peace of mind and a great reference in the bloods to take away. Will also tell you where interesting things like electro's are at, give you a good picture of your real health, rrather than what you feel which is deceptive at best.
Go to the doc man, please. PPL here care, hence the advice.
Deca 2 weeks too long, research half lives of test and deca, search term: pharmacokinetics
PCT 2 weeks too short, AGAIN research half lives of test and deca, search term: pharmacokinetics
There is also a better method to font loading clomid resulting in needing less overall compound and speedier time to steady state (= faster recovery)
Thanks for such a quick respond, I really hope that is not a case but yes there is a possibility. Im going to my work at the moment, which see how i will feel today, if it gets worse or stay the same I will go see one. Today is my day 4 of pct and I can say definitely Im feeling best of all those 4days, looks like things are getting better. As for peeing, it not that orange but it is darker than usual, It just look like then fluid intake is too low, whis is how it looks which is a possibility too because the few recent days was extremely hot, which could just dried me out. Also then I thinking deeper now, I remember takin some mineral supplement from my neighbours to topup some minerals because of how bad I was sweating, this is not what I usually drink it could be that it gave some colour change too. So let's not be panicking, Maybie it was just a bit scarry not an easy pct at star and my body reacted like this. Will see how I feel today, if things are getting better or not. Thanks for your support mate
Hot flashes from hormone changes coming off cycle.....have you been getting in a proper amount of water each day.
Yep, wild fluctuations in hormone levels.
The first day or two I was doing my usual one gallon or +. But my tongue was becoming all dry so for the last 2 days I'm doing 2 gallons. Has helped with the tongue. I start pct tomorrow
It sounds like you are flushing all the minerals out of your system with all that water.
Blood work is really the only way to tell but something is high or low
The hormone crash just like he said
Water poisoning is a real thing be careful
NotNatural23For sure years back they had this contest for a radio station who could drink the most water in short amount of time and the winner ended up dying from to much water.
I remember hearing about that. Crazy shit
Damn that sucks